American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(11J13) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 6 of 6 found      Go to page: 1

[1] Lei Yang. Equidistribution of expanding curves in homogeneous spaces and Diophantine approximation on square matrices. Proc. Amer. Math. Soc. 144 (2016) 5291-5308.
Abstract, references, and article information   
View Article: PDF

[2] Thái Hoàng Lê and Jeffrey D. Vaaler. Multiplicatively badly approximable matrices in fields of power series. Proc. Amer. Math. Soc. 143 (2015) 3791-3800. MR 3359571.
Abstract, references, and article information   
View Article: PDF

[3] Yann Bugeaud. On simultaneous uniform approximation to a $p$-adic number and its square. Proc. Amer. Math. Soc. 138 (2010) 3821-3826. MR 2679605.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Stéphane Fischler and Tanguy Rivoal. Irrationality exponent and rational approximations with prescribed growth. Proc. Amer. Math. Soc. 138 (2010) 799-808. MR 2566545.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] R. Nair and S. L. Velani. Glasner sets and polynomials in primes. Proc. Amer. Math. Soc. 126 (1998) 2835-2840. MR 1452815.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Helaman Ferguson. A short proof of the existence of vector Euclidean algorithms . Proc. Amer. Math. Soc. 97 (1986) 8-10. MR 831375.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 6 of 6 found      Go to page: 1


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia